Osaka University and Osaka City University, Departments of Mathematics

A collaborative publishing arrangement between the Department of Mathematics, Osaka University and the Department of Mathematics, Osaka City University. Please visit our web sites for more information about these two departments.

Top downloads over the last seven days

On unions of knots Shin'ichi Kinoshita and Hidetaka Terasaka Osaka Mathematical Journal, Volume 9, Number 2 (1957)
Solvability of some integro-differential equations with drift Messoud Efendiev and Vitali Vougalter Osaka Journal of Mathematics, Volume 57, Number 2 (2020)
2-stratifold spines of closed 3-manifolds J.C. Gómez-larrañaga, F. González-acuña, and Wolfgang Heil Osaka Journal of Mathematics, Volume 57, Number 2 (2020)
Error analysis for approximations to one-dimensional SDEs via the perturbation method Shigeki Aida and Nobuaki Naganuma Osaka Journal of Mathematics, Volume 57, Number 2 (2020)
Graph invariants and Betti numbers of real toric manifolds Boram Park, Hanchul Park, and Seonjeong Park Osaka Journal of Mathematics, Volume 57, Number 2 (2020)